Jump to content
CrazyBoards.org

Recommended Posts

Is it bad in a way to NOT experience sexual side effects from ssris or snris even at high doses? I read somewhere that if a med has no side effects it may not be doing anything.

 

I dont understand if some of my serotonin receptors are 'burned out' or something cuz it seems really weird they never cause me any sexual side effects. I hope my brains normal

Share this post


Link to post
Share on other sites

it's an amazingly wonderful thing to not have sexual side effects.  They are some of the most common reasons for people to stop a medication.  Not having them takes away that. 

If a med has no side effects but you are asymptomatic and/or have improved symptoms, that's a good thing.

Share this post


Link to post
Share on other sites

Meds have a different effect on everyone. You no doubt have the leaflet that comes with the meds which lists all the possible side effects. It's usually a pretty long list and mentions some scary shit. Blood in urine, heart attack, genital discharge (ew!), diabetes. Cheerful stuff like that, though those are some of the rarer side effects. Some people say you shouldn't read the list of side effects because it will only make you feel worse. I did of course and one of the things which was mentioned was that it may cause you to express breast milk. Didn't specify a gender so I did wonder for a while if I was going to start squirting milk out of my nipples. Unfortunately that never happened. Would've been interesting.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...